# SDR TRAX200701720

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 16,063 hours, 12,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LEFT PACK MAKING ABNORMAL NOISE AND ODOR.  A/C RETURNED TO ATL AFTER T/O.  FLTS 4771, 4910 CX.
